# SDR UIEA201000193

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,972 hours, 18,816 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bushing
- Part number: 69B817944
- Condition: Missing
- Location: Summing Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ACFT VEERED RT UNCOMMANDED.  FULL LT RUDDER WAS APPLIED BUT HAD NO APPARENT EFFECT AS AIRSPEED INCREASED RATE OF TURN INCREASED. RTO INITIATED TO PREVENT RUNWAY DEPARTURE. NOTE: ALL ENGINE N1 AND N2 WERE OBSERVED TO BE EVEN. ADJ/TEST IAW MM 32-51-00. RIG CHECK IN LT DRUM AND ADJUSTED CABLE. RIG CHECK ON RT TILLER, OK. RIG CHECK IN CABLE COMPENSATOR, OUT OF LIMITS. ADJUSTED CABLE TENSION. FOUND BUSHING MISSING AT NOSE METERING VALVE SUMMING LEVER.  INSTALLED OK IAW MM.
